RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 5, Pages 228–253 (Mi aa822)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Cyclic $q$-chains

S. V. Smirnov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1124 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:5, 795–811

Bibliographic databases:

Received: 31.07.2002

Citation: S. V. Smirnov, “Cyclic $q$-chains”, Algebra i Analiz, 15:5 (2003), 228–253; St. Petersburg Math. J., 15:5 (2004), 795–811

Citation in format AMSBIB
\Bibitem{Smi03}
\by S.~V.~Smirnov
\paper Cyclic $q$-chains
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 5
\pages 228--253
\mathnet{http://mi.mathnet.ru/aa822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068795}
\zmath{https://zbmath.org/?q=an:1062.37099}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 5
\pages 795--811
\crossref{https://doi.org/10.1090/S1061-0022-04-00832-5}


Linking options:
  • http://mi.mathnet.ru/eng/aa822
  • http://mi.mathnet.ru/eng/aa/v15/i5/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Smirnov, “Factorization of Darboux–Laplace transformations for discrete hyperbolic operators”, Theoret. and Math. Phys., 199:2 (2019), 621–636  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:163
    Full text:98
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019